MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAB
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Chest Pain (1776); Hyperglycemia (1905)
Date of Event 09/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to severe chest pain and hurting down both of his arm, trouble breathing, throwing up on (b)(6) 2019.The customer¿s blood glucose level was 448 mg/dl at the time of hospitalization.The customer was admitted to hospital for overnight but the doctor said that he did not have diabetic ketoacidosis.The customer treated with pain medicines in hospital.Customer was unable to complete carelink upload.The customer also stated that the infusion set was bent underneath his skin.The customer declined troubleshooting for high blood glucose value and bent cannula.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test and delivery accuracy test at 0.08755 inches.The stop (idle) current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device uploaded properly using carelink.Device had cracked case at display window corner, cracked battery tube threads, scratched reservoir tube window, cracked reservoir tube lip and stained end cap sticker.The test p-cap and reservoir does lock in place in the reservoir compartment.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9149529
Report Number2032227-2019-72622
Device Sequence Number11436487
Product Code OYC
UDI-Device Identifier00643169476561
UDI-Public(01)00643169476561
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAB
Device Catalogue NumberMMT-723RNAB
Device Lot NumberA0723RNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2020
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient Weight229